Day 5

Discussion in 'Introductions' started by Joojoo, Sep 30, 2019.

  1. Joojoo

    Joojoo Member
    Standard Member

    Joined:
    Sep 22, 2019
    Messages:
    3
    Likes Received:
    8
    Starting Weight:
    110
    Current Weight:
    110
    Height:
    Idk
    Lost:
    Idk
    Goal Weight:
    65kg
    Age:
    28
    Hi all,
    I'm on day 5. Messed up a bit on Saturday night when I accidentally took a duromine instead of my antidepressants. Ended up sleeping an hour and started work for a 10 hour shift. :joy:

    I believe I've adjusted well. Thankfully I haven't had mood swings or anxiety. And I love not obsessing about food. I love being full after a meal.

    the only thing that's worrying me is my fear of exercising with my heart rate. I can get up to 160bpm and I'm scared my heart will fail.

    I have a fairly active job and can usually rack up 8000-10000 steps a shift. My day one on duromine at work I did 15000 so hopefully I can ease into some more exercise soon.

    Does anyone have any advice about exercise?

    Thanks
     
    #1 Sep 30, 2019
    Shadow, Pepelina and April like this.
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,955
    Likes Received:
    762
    Sounds like you're doing pretty well. The increased heart rate issue should settle down soon, by day 10 max. Don't push it until it gets better.
    If it doesn't, you should either discuss the issue with your doctor or switch to a different regime, and take Duromine every other day to let your body cleanse off it and make sure that you can exercise.
    You see, the main advice on exercising for someone, who has increased heart rate on Duromine is to start by walking. But you already walk. Let's see how it goes with the heart rate, and please, try not to mess it up again like you did on Saturday. :)
    Best of luck on your journey!
     
    #2 Sep 30, 2019
    Pepelina likes this.
  3. Joojoo

    Joojoo Member
    Standard Member

    Joined:
    Sep 22, 2019
    Messages:
    3
    Likes Received:
    8
    Thanks April,
    I won't screw up again. Lesson learned. I realised instantly and made myself throw up and called the poisons helpline. I did have an elevated heart rate, but I think that was from the anxiety of what I stupidly did and wanting to get to sleep. Never again.

    It is reassuring to know that the heart rate stuff does go down. I feel slack that I'm not exercising and I'm wasting my time and money taking these pills if I'm not exercising. How else will I lose the maximum amount of weight if I don't exercise? Hopefully it'll die down in a few more days.

    Thanks for all the support.
     
    #3 Sep 30, 2019
    Shadow and April like this.